# SDR SIMA20140816003

- Difficulty date: August 16, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 35,050 hours, 31,645 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR HARD TO OPEN.  LUBE MAIN DOOR FRAME ROLLERS IAW AMM 53-21-02.  OPERATIONS CHECKED GOOD.
